RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 1, Pages 69–77 (Mi msb5737)  

This article is cited in 5 scientific papers (total in 5 papers)

Über eine Klasse geschlossener Flächen

A. Alexandroff


Full text: PDF file (910 kB)

Bibliographic databases:
Received: 29.01.1938

Citation: A. Alexandroff, “Über eine Klasse geschlossener Flächen”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938), 69–77

Citation in format AMSBIB
\Bibitem{Ale38}
\by A.~Alexandroff
\paper \"Uber eine Klasse geschlossener Fl\"achen
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 1
\pages 69--77
\mathnet{http://mi.mathnet.ru/msb5737}
\zmath{https://zbmath.org/?q=an:0020.26105|64.0714.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb5737
  • http://mi.mathnet.ru/eng/msb/v46/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Aminov, “On the nonbendability of closed surfaces of trigonometric type”, Math. USSR-Sb., 71:2 (1992), 549–560  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. Kh. Sabitov, “Neskolko zamechanii o trubkakh otritsatelnoi krivizny”, Fundament. i prikl. matem., 1:4 (1995), 1033–1043  mathnet  mathscinet  zmath
    3. P. E. Markov, E. V. Shkryl', “Rigidity of piecewise convex surfaces of torus type”, Sb. Math., 191:4 (2000), 583–617  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. V. Korobkov, “A criterion for the unique determination of domains in Euclidean spaces by the metrics of their boundaries induced by the intrinsic metrics of the domains”, Siberian Adv. Math., 20:4 (2010), 256–284  mathnet  crossref  mathscinet  elib
    5. I. Kh. Sabitov, “Second-order infinitesimal bendings of surfaces of revolution with flattening at the poles”, Sb. Math., 205:12 (2014), 1787–1814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:349
    Full text:137

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019